# SDR GTIA2020113035475

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 33,930 hours, 15,433 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAUL STRONG ODOR ON CLIMBOUT AND ISOLATED IT TO PACK 1.  PERFORMED TSM 05-50-00-810-831, RUN BOTH ENGINES 1 & 2, ISOLATE EACH PACK AT THE TIME NO SMELLS.  ALSO RUN APU NO SMELL, IAW AMM 71-00-00 49-00-00.  AIRCRAFT OK FOR SERVICE, NO DEFECTS NOTED.
